I never took it consistently until about a month ago. I started taking 300mg, 3x per day, for nerve pain from my back. I started noticing some weird side effects last week and I decided to stop taking it less, not knowing I needed to taper. I quickly reduced to 300mg once a day and started having withdrawal symptoms that I didn't realize was from the gabapentin. By the time I realized the severity of the withdrawal, I was 48 hours with nothing. Could not sleep and was having panic attacks and crying spells and hopelessness. Been trying to reinstate with 300mg per day but my heart races severely within hours of taking my dose. When I take it I feel extremely disoriented now. My family doctor gave me 100mgs to taper with, but I can barely handle the side effects now. Now she thinks I should just go off completely. Its like I have a bunch of new side effects. Not sure if I'm withdrawing or having side effects. Anyone else experience extreme heart racing and chest pain? This seems weird, but should I take more than to reinstate dosage?
This question has also been asked and answered here: How long does gabapentin withdrawal last?
I am also trying to taper off of neurontin. I also have palpitations, especially after eating. I'm also developing numb lips and hands. I hope this goes away for you, it's miserable
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.